# SDR CALA2024110601028

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 70,256 hours, 31,352 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EMERG EXIT SIDE LIGHTING INOP PROBLEM LIGHT WAS NOT AN EMERGENCY LIGHT. WAS INSTEAD A SIDEWALL LIGHT AND OPS CHECK GOOD OF SIDEWALL LIGHTING GOOD AT THIS TIME
